
Professore Associato
Coordinatore: Centro Interdipartimentale per la Ricerca Didattica - CIRD
Sede: Via Valerio 12
Stanza: 224, edificio H2 bis
Tel: +39 040558.2656
Email: beorchia@units.it
CV: Curriculum Beorchia English 2024
- CURVE E SUPERFICI
- FONDAMENTI DEL PENSIERO MATEMATICO
- ISTITUZIONI DI ALGEBRA E GEOMETRIA
- MATEMATICA E STATISTICA
Insegnamenti 2023/24
- COMPLEMENTI DI MATEMATICA 2
- DIDATTICA DELLA MATEMATICA
- GEOMETRIA 1
- ISTITUZIONI DI ALGEBRA E GEOMETRIA
- FONDAMENTI DEL PENSIERO MATEMATICO f
1) Aline V. Andrade, Valentina Beorchia, Rosa M. Miró-Roig, A characterization of quasi-homogeneous singularities of free and nearly free plane curves , Int. Math. Res. Not. IMRN,
https://doi.org/10.1093/imrn/rnae266 (arXiv:2407.05819)
(2) Beorchia, V., Galuppi, F., Venturello, L. Equations of Tensor Eigenschemes, Mathematics of Computation, 2024, 93(346), pp. 589-602
arXiv:2205.04413 |
(3) Beorchia, V., Mir o'-Roig, R.M. Jacobian Schemes of Conic-Line Arrangements and Eigenschemes, Mediterranean Journal of Mathematics, 2024, 21(1), 16. https://doi.org/10.1007/s00009-023-02553-5
(4) Beorchia, V., Galuppi, F. Generic identifiability of pairs of ternary forms, Collectanea Mathematica, 2023, 74(3), pp. 529-545.
https://doi.org/10.1007/s13348-022-00363-8
(5) Beorchia, V., Miro'-Roig, R.M. Configurations of eigenpoints, Journal of Pure and Applied Algebra, 2023, 227(5).
https://doi.org/10.1016/j.jpaa.2022.107269
(6) V. Beorchia, F. Galuppi, L. Venturello: Eigenschemes of ternary tensors, SIAM Journal on Applied Algebra and Geometry (2021), pp. 620–650, doi: 10.1137/20M1355410
(7) Beorchia, V.; Pirola, G. P.; Zucconi, F.: Trigonal Deformations of Rank One and Jacobians, Int. Math. Res. Not. IMRN, Volume 2021, Issue 12, 8868-8884, https://doi.org/10.1093/imrn/rnz216
(8) Beorchia, V., Zucconi, F.: Generically nef vector bundles on ruled surfaces, Ann. Mat. Pura Appl. (4) 198 (2019), no. 2, 443–463.
https://link.springer.com/article/10.1007/s10231-018-0781-5
(9) Beorchia, V., Lella, P., Schlesinger, E. The Maximum Genus Problem for Locally Cohen-Macaulay Space Curves, Milan J. Math. 86 (2018), no. 2, 137–155.
https://link.springer.com/article/10.1007/s00032-018-0284-2
(10) Beorchia, V.; Zucconi, F. On the slope of fourgonal semistable fibrations, Math. Res. Lett. 25(3) (2018), pp. 723-757.
(11) Beorchia, V.; Sacchiero, G. Weierstrass jump sequences and gonality, Semigroup Forum 92 (2016), no. 3, 598-632.
https://link.springer.com/article/10.1007/s00233-015-9694-4
(12) Beorchia, V.; Zucconi, F. A note on Harris Morrison sweeping families, Collect. Math. 66 (2015), no. 2, 191-202.
https://link.springer.com/article/10.1007/s13348-014-0128-5
(13) Bellettini, G.; Beorchia, V.; Paolini, M. Completeness of Reidemeister-type moves for surfaces embedded in three-dimensional space, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 23 (2012), no. 1, 69-87.
(14) Bellettini,G. ; Beorchia, V. and Paolini, M. Completion of visible contours, SIAM J. Imaging Sci., 2 (2009), 777–833.
(15) Beorchia, V.; Sacchiero, G. Surfaces in P4 with a family of plane curves. J. Pure Appl. Algebra 213 (2009), no. 9, 1750–1755.
https://www.sciencedirect.com/science/article/pii/S0022404909000115
(16) Bellettini, G.; Beorchia, V.; Paolini, M. An explicit formula for a Bennequin-type invariant of apparent contours. Topology Appl. 156 (2009), no. 4, 747–760.
(17) Bellettini, G.; Beorchia, V.; Paolini, M. Topological and variational properties of a model for the reconstruction of three-dimensional transparent images with self-occlusions. J. Math. Imaging Vision 32 (2008), no. 3, 265–291.
(18) Beorchia, V.; Sacchiero, G. One jump Weierstrass gap sequences. Adv. Geom. 6 (2006), no. 1, 1–13.
https://doi.org/10.1515/ADVGEOM.2006.001
(19) Beorchia, V.; Ciliberto, C. and Di Gennaro V. : Canonical map of low codimensional subvarieties, J. Pure Appl. Algebra vol. 197, (2005), p. 183–212. https://doi.org/10.1016/j.jpaa.2004.08.037
(20) Beorchia, V.; Franco, D. : On the moduli space of ’t Hooft bundles, Ann. Univ. Ferrara, sez. VII, Sc. Mat. Vol. XLVII, 253–268 (2001).
https://doi.org/10.1007/BF02838186
(21) Beorchia, V.; Ellia. Ph.: On the equations defining quasi complete intersection space curves, Arch. Math. 70, No.3, 244–249 (1998).
https://doi.org/10.1007/s000130050191
(22) Beorchia, V.: Bounds for the genus of space curves, Math. Nachr. 184, (1997), 59–71.
(23) Beorchia, V.: On the arithmetic genus of locally Cohen-Macaulay space curves, Internat. J. Math. 6, n.4 (1995) p. 491–502.
(24) Beorchia, V.; Ellia, Ph. Normal bundle and complete intersections. Commutative algebra and algebraic geometry, Rend. Sem. Mat. Univ. Politec. Torino 48 (1990), no. 4,
553–562 (1993).
Monografie scientifiche.
(1) Bellettini, G.; Beorchia, V.; Paolini, M.; Pasquarelli, F.: Shape reconstruction from apparent contours. Theory and algorithms. Computational Imaging and Vision, 44.
Springer, Heidelberg, 2015. xxiv+365 pp.
https://doi.org/10.1007/978-3-662-45191-5
Preprints.
(1) Valentina Beorchia, Matteo Gallet, Alessandro Logar, Eigenpoint collinearities of plane cubics, arXiv:2407.16582, preprint 2024.
- Lefschetz properties and osculatory behavior of algebraic varieties, Programa Institucional de Internacionalização – CAPES - PrInt, finanziato come progetto ministeriale brasiliano per professori visitatori; professoressa ospite del MIGe prof. Aline Vilela Andrade, Universidade Federal de Minas Gerais
- ICTP-INDAM Collaborative Grants and Research in Pairs Program; with prof. Aline Vilela Andrade, Universidade Federal de Minas Gerais, at ICTP Trieste